Our partner

Flomax caused ED

Sexual Dysfunctions message board, open discussion, and online support group.

Moderator: Snaga

Flomax caused ED

Postby rvaedex23 » Tue May 25, 2021 5:40 am

I was doing fine using Viagra 100MG. Due to slow urination my doctor started me with Flomax.
Short time after wards I wasn't able to get an erection with Viagra.
I stopped Flomax and it has been 1.5 months and I am not getting an erection with Viagra.

Has anyone experienced this? Has anyone doubled up on Viagra taking 200MG?
Any advise is helpful.

regards
Roger
rvaedex23
Consumer 0
Consumer 0
 
Posts: 1
Joined: Tue May 25, 2021 5:30 am
Local time: Sat Jan 29, 2022 8:53 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Flomax caused ED

Postby Snaga » Tue May 25, 2021 5:47 am

Hello and welcome to the forums!

I've never been on Flomax but temporarily to help eliminate kidney stones- I don't recall any adverse effects from it.

I'm glancing around the internet and don't see significant complaints re: Flomax and erections, but apparently it can happen, according to some.

I'd be very cautious with increasing my Viagra without consulting the doctor first.
Image

Currently away please contact another moderator thanks

We do not delete posts.
Let it go.
Without (forum) rules, we all might as well be up in a tree flinging our crap at each other.
User avatar
Snaga
Site Admin
 
Posts: 18669
Joined: Fri Jun 27, 2014 1:58 pm
Local time: Sat Jan 29, 2022 7:53 am
Blog: View Blog (0)


Return to Sexual Dysfunctions Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 11 guests